# SDR FDEA201406141444

- Difficulty date: June 14, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 63,274 hours, 16,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD HINGE INBD PIVOT LUG FOUND OUT OF LIMITS AFTER BUSHING REMOVAL.  BUSHING REMOVED IAW CMM 20-10-7 REV.79.  BUSHING   FABRICATED AND INSTALLED IAW CMM 57-52-04 REV.79 AND EA 1-5750-T0308814 PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 122.
